# SDR CA980707001

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 85711428102
- Condition: Broken
- Location: Flap Shroud
- Part time: 15,853 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT FLAP SECONDARY DRIVE SHAFT LUBE AND INSPECTION, THE INBOARD RIGHT WING FLAP SHROUD SUPPORT STRUT BRACKET WAS FOUND BROKEN.  PART TC:  23,946.
